# SDR CA071022008

- Difficulty date: October 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,151 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Arm
- Part number: 25766304
- Part serial: 70A92108
- Condition: Binding
- Location: Fuel Control
- Part time: 1,470 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT ROTOR DROOP. FOUND BINDING ARM ON FUEL CONTROL CAUSING ERRATIC GOVERNOR OPERATION. (TC NR 20071022008)
